# SDR DALA2025120908979

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 62,391 hours, 31,321 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PORT COFFEE MAKER EMITTING BURNT ELECTRICAL SMELLS WHEN ON. F/A TURNED OFF AND SMELL STOPPED.  INSPECTED BOTH COFFEE MAKERS (508&509). NOT ABLE TO REPLICATE SMELL. COMPLETED W/C 0550-2002 NOGO ODI SMOKE AND FUMES. FWD BOTH 508 & 509 COFFEE MAKERS TO NEF 25-36-02. DEF REMARKES C/W. C/B'S PULLED, COFFEE MAKERS PLACARDED. DID NOT FIND EVIDENCE OF SMOKE OR ELECTRICAL SMELL. (LP: 8117874)
